On collision invariants for linear scattering

Saint-Raymond, L. and Wilkinson, M., 2018. On collision invariants for linear scattering. Communications on Pure and Applied Mathematics, 71 (8), pp. 1494-1534. ISSN 0010-3640

Full text not available from this repository.
Item Type: Journal article
Publication Title: Communications on Pure and Applied Mathematics
Creators: Saint-Raymond, L. and Wilkinson, M.
Publisher: Wiley
Date: August 2018
Volume: 71
Number: 8
ISSN: 0010-3640
Identifiers:
NumberType
10.1002/cpa.21761DOI
1377384Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 10:52
Last Modified: 21 Oct 2020 10:52
URI: http://irep.ntu.ac.uk/id/eprint/41381

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year